Alert archive / Kentucky / Tornado Warnings in 2015

Tornado Warning 6, NWS Wilmington, OH

July 13, 2015Campbell County, Kentucky

NWS Wilmington, OH issued this tornado warning at Jul 13, 2015, 1:52 PM EDT for Campbell County, Kentucky. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2015, 1:52 PM EDT (17:52 UTC)
Expired
Jul 13, 2015, 2:04 PM EDT
In force
12 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated

County Campbell County, KY

The radar

The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 12:55 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WFUS51 KILN 131752
TORILN
KYC037-131815-
/O.NEW.KILN.TO.W.0006.150713T1752Z-150713T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
152 PM EDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...

* UNTIL 215 PM EDT.

* AT 152 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO OVER ALEXANDRIA...MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALEXANDRIA...CLARYVILLE...MENTOR AND CALIFORNIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3896 8442 3899 8432 3887 8423 3883 8434
TIME...MOT...LOC 1752Z 320DEG 37KT 3895 8436 

TORNADO...RADAR INDICATED

$$

BINAU
1 follow-up statement
193 
WWUS51 KILN 131804
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
204 PM EDT MON JUL 13 2015

KYC037-131814-
/O.CAN.KILN.TO.W.0006.000000T0000Z-150713T1815Z/
CAMPBELL KY-
204 PM EDT MON JUL 13 2015

...THE TORNADO WARNING FOR SOUTHEASTERN CAMPBELL COUNTY IS
CANCELLED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING 
HAS BEEN CANCELLED. HOWEVER...DAMAGING WINDS ARE STILL POSSIBLE AND 
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3896 8442 3899 8432 3887 8423 3883 8434

$$

BINAU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 13, 1:35 PM EDT, 17 minutes earlier.

Area forecast discussion, Jul 13, 1:35 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EDT MON JUL 13 2015

.SYNOPSIS...
THE COMBINATION OF A SERIES OF UPPER LEVEL DISTURBANCES AND A
MOIST AND UNSTABLE AIRMASS WILL LEAD TO SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS OVER THE NEXT COUPLE OF DAYS. HIGH PRESSURE
WILL BUILD DOWN FROM THE NORTH THROUGH THE MIDDLE PART OF THE
WEEK...BRINGING SOME DRIER CONDITIONS WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCS WILL MOVE THROUGH DURING THE NEAR TERM ALLOWING FOR A DAMAGING
WIND THREAT. THE BEST CHANCE FOR THE DAMAGING WIND THREAT WILL BE
ACROSS WESTERN PORTIONS OF THE FA. INCREASED PRECIPITATION
CHANCES SIGNIFICANTLY TO ACCOUNT FOR THIS. KEPT FLASH FLOOD WATCH
IN PLACE ACROSS THE AREA. MADE ONLY MINOR ADJUSTMENTS TO
TEMPERATURES FOR TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
THE 00Z NAM AND TO A LESSER EXTENT THE 00Z GFS...ALONG WITH A FEW
OF THE CONVECTIVE ALLOWING MODELS ARE SUGGESTING THE POSSIBILITY OF
YET ANOTHER MCS WORKING INTO OUR AREA FROM THE NORTHWEST TUESDAY
MORNING. WILL TRY TO HINT AT THIS IN THE GRIDS/FORECAST...BUT
GENERALLY LIMIT POPS TO HIGHER CHANCE GIVEN THE UNCERTAINTY AND
TIMING/PLACEMENT ISSUES THAT FAR OUT. WILL THEN NUDGE POPS UP A
BIT HEADING INTO THE AFTERNOON...ESPECIALLY ACROSS OUR SOUTH AS
WE DESTABILIZE THROUGH THE AFTERNOON AND A MID LEVEL TROUGH AXIS
PIVOTS DOWN ACROSS OUR AREA. DEPENDING ON THE EXACT TIMING OF
THIS...WE COULD SEE A SEVERE THREAT AGAIN HEADING INTO TUESDAY
AFTERNOON ACROSS FAR SOUTHERN PORTIONS OF OUR FA. LOCALLY HEAVY
RAINFALL WILL AGAIN BE POSSIBLE AND WE MAY EVENTUALLY NEED TO
EXTEND THE FFA OUT THROUGH TUESDAY ACROSS PARTS OF OUR SOUTHERN
AREAS. DRIER AIR WILL BEGIN TO WORK DOWN INTO THE AREA TUESDAY
NIGHT INTO WEDNESDAY AS HIGH PRESSURE BUILDS DOWN INTO THE GREAT
LAKES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS THE LOW PULLS EAST OF THE REGION...RIDGING CENTERED OVER
SOUTHERN PLAINS WILL KEEP ANY CONVECTIVE ACTIVITY MAINLY FOCUSED
OVER THE NORTHERN FORECAST AREA...THOUGH POP UP THUNDERSTORMS CANT
BE RULED OUT. THE RIDGING WILL ALSO ALLOW ABOVE NORMAL
TEMPERATURES TO PUSH INTO THE REGION FOR THE END OF THE PERIOD.

HAVE GENERALLY STAYED ON THE LOWER SIDE OF TEMPERATURE GUIDANCE IN
THE FIRST PART OF THE EXTENDED WITH THE MORE ZONAL PATTERN AND
ANTICIPATED CLOUD COVER...WITH HIGHER SIDE OF GUIDANCE TOWARD WEEKS
END WITH THE STRONG RIDGING.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SYSTEM MOVING THROUGH THE TAF SITES WILL BRING REDUCED
VSBYS...CIGS...WIND GUSTS...AND THUNDERSTORMS TO THE AREA AT THE
START OF THE TAF PERIOD. AFTER THIS MOVES THROUGH THERE WILL BE A
LULL AT TAF SITES EXCEPT KCVG AND KLUK WHERE SCATTERED
THUNDERSTORM ACTIVITY WILL CONTINUE. ADDITIONAL SHOWERS AND
THUNDERSTORMS MAY MOVE THROUGH OVERNIGHT ALTHOUGH THERE IS SOME
UNCERTAINTY IN LOCATION AND TIMING OF THIS FEATURE. ADDITIONAL
THUNDERSTORM ACTIVITY WILL OCCUR TUESDAY AFTERNOON AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH.

OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT TIMES INTO
TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ042-060-061-
     070-071-077>079.
KY...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KYZ089>099.
IN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...NOVAK
SHORT TERM...JGL
LONG TERM...JDR
AVIATION...NOVAK
Hazardous weather outlook, Jul 13, 6:05 AM EDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
605 AM EDT MON JUL 13 2015

OHZ026-034-035-043>046-051>056-062>065-072-074-141000-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN-LICKING-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-
CLINTON-HOCKING-
605 AM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

INZ050-058-059-066-OHZ042-060-061-070-071-141000-
WAYNE-FAYETTE-UNION-FRANKLIN-DARKE-PREBLE-MONTGOMERY-BUTLER-WARREN-
605 AM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

INZ073>075-080-KYZ089>099-OHZ077>079-141000-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON-
CLERMONT-BROWN-
605 AM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WIND AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

KYZ100-OHZ073-080>082-088-141000-
LEWIS-ROSS-HIGHLAND-ADAMS-PIKE-SCIOTO-
605 AM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WIND AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

In the hours before

Special weather statement, Jul 13, 12:21 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 PM EDT MON JUL 13 2015

INZ050-058-059-066-073-074-OHZ042-051>054-060>064-070>072-077-131715-
FAYETTE IN-WAYNE IN-UNION IN-DEARBORN IN-FRANKLIN IN-RIPLEY IN-
MIAMI OH-PREBLE OH-HAMILTON OH-MONTGOMERY OH-CLINTON OH-GREENE OH-
PICKAWAY OH-DARKE OH-CLARK OH-CHAMPAIGN OH-FAYETTE OH-BUTLER OH-
MADISON OH-WARREN OH-
1221 PM EDT MON JUL 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAYETTE...SOUTHERN
WAYNE...UNION...NORTHERN DEARBORN...FRANKLIN...NORTHEASTERN RIPLEY...
MIAMI...PREBLE...NORTHWESTERN HAMILTON...MONTGOMERY...NORTHWESTERN
CLINTON...GREENE...NORTHWESTERN PICKAWAY...SOUTHERN DARKE...CLARK...
CHAMPAIGN...NORTHERN FAYETTE...BUTLER...MADISON AND NORTHERN WARREN
COUNTIES UNTIL 115 PM EDT...

AT 1221 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR URBANA TO NEAR DUBLIN...MOVING SOUTHEAST AT 40
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...HAMILTON...SPRINGFIELD...KETTERING...MIDDLETOWN...
BEAVERCREEK...FAIRFIELD...HUBER HEIGHTS...RICHMOND...FAIRBORN...
MASON...XENIA...TROY...TROTWOOD...OXFORD...MIAMISBURG...LEBANON...
FOREST PARK...SPRINGBORO AND VANDALIA.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3978 8530 3979 8522 3980 8522 3983 8514
      4024 8367 3971 8313 3917 8497 3926 8530
TIME...MOT...LOC 1621Z 330DEG 35KT 4017 8373 3973 8522

BINAU
Local storm report, Jul 13, 12:46 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1246 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TSTM WND GST     2 NE ALPINE             39.57N 85.15W
07/13/2015  M54 MPH          FAYETTE            IN   TRAINED SPOTTER

&&

BUTNER
Local storm report, Jul 13, 1:11 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
111 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TSTM WND DMG     1 WSW CONNERSVILLE      39.65N 85.16W
07/13/2015                   FAYETTE            IN   PUBLIC

            10-12 INCH LIMB DOWN ACROSS W 8TH STREET. TIME ESTIMATED
            FROM RADAR.

&&

BUTNER
Local storm report, Jul 13, 1:12 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
112 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     SPRING VALLEY           39.61N 84.01W
07/13/2015                   GREENE             OH   LAW ENFORCEMENT

            TREE DOWN DUE TO THUNDERSTORM WIND ON ROXANNA NEW
            BURLINGTON ROAD.

&&

JDR
Local storm report, Jul 13, 1:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
125 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     TSTM WND DMG     NEW LEBANON             39.75N 84.39W
07/13/2015                   MONTGOMERY         OH   AMATEUR RADIO

            4 TO 6 INCH DIAMETER TREE BRANCHES DOWN DUE TO WIND.

&&

JDR
Local storm report, Jul 13, 1:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
141 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND DMG     3 SW WASHINGTON COURT H 39.51N 83.47W
07/13/2015                   FAYETTE            OH   PUBLIC

            MULTIPLE LARGE LIMBS DOWN ACROSS US-62. TIME ESTIMATED
            FROM RADAR.

&&

BUTNER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 4:15 AM EDTFlash Flood WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more39 hr
Jul 13, 12:57 PM EDTSevere Thunderstorm WarningILNBoone48 min
Jul 13, 1:34 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Carroll, Gallatin, Kenton56 min
Jul 13, 1:58 PM EDTSevere Thunderstorm WarningILNBracken, Grant, Lewis, Mason, Owen, Pendleton and 1 more47 min
Jul 13, 2:09 PM EDTTornado WarningILNBracken, Pendleton9 min
Jul 13, 2:15 PM EDTAreal Flood AdvisoryILNCampbell, Kenton3 hr
Jul 13, 2:21 PM EDTFlash Flood WarningILNCarroll, Gallatin, Grant, Owen114 min
Jul 13, 2:31 PM EDTSevere Thunderstorm WarningILNLewis44 min
Jul 13, 2:42 PM EDTSevere Thunderstorm WarningILNBracken, Lewis, Mason, Robertson33 min
Jul 13, 2:43 PM EDTSevere Thunderstorm WarningILNGrant, Owen20 min
Jul 13, 2:56 PM EDTAreal Flood AdvisoryILNLewis, Mason3 hr

Nearby

Tornado Warnings in Kentucky, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.